# SDR AALA20070235

- Difficulty date: January 31, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Part serial: 820B
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND AFT EMERGENCY EXIT FLOOR LIGHT FROM AFT MODULE AB54 INOPERATIVE.  REPLACED CONTROL MODULE AND BATTERY FOR AFT EMERGENCY EXIT FLOOR LIGHT FROM AFT MODULE AB54.  SYSTEM GROUND CHECKED NORMAL OPERATION.
